Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Delayed periods with yeast infection. Altered menstruation. What do these indicate?

Hello, I believe I may have experienced a chemical pregnancy. I first noticed signs of a yeast infection and then late period. HPT was negative but then my period came. I had 5 days of a heavy flow and then one day of no flow and then today I am experiencing a light brownish discharge and yellow tissue . Again my symptoms of a yeast infection have returned but had waned temporarily until now.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As your home pregnancy test shows negative result there is no question of having chemical pregnancy.
A five days flow also proves that you have no pregnancy.
You have yeast infection & when you have period together gives you yellow tissue like feeling.
You need medicines to control your yeast infection.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor